# SDR VNAA0308025

- Difficulty date: August 30, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 21,771 hours, 19,382 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT AT THE SERVICE DOOR WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REAIRED A BROKEN WIRE IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
